MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, COSTA RICA LTDA INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturing ref: 3005334138-2019-00421, 3005334138-2019-00422, 3008452825-2019-00386, 3008452825-2019-00387.During a pulmonary vein isolation procedure, a pericardial effusion occurred.Following geometry collection and ablation of the right-sided upper pulmonary vein, the patient became hypotensive.An echocardiogram revealed an effusion.A tamponade was diagnosed and a pericardiocentesis was performed which stabilized the patient.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8876570
Report Number3008452825-2019-00385
Device Sequence Number2537178
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public05414734303002
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Device Lot Number6991107
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR HD GRID MAPPING CATHETER; INQUIRY STEERABLE DIAGNOSTIC CATHETER; SUPREME ELECTROPHYSIOLOGY CATHETER; TACTICATH CONTACT FORCE ABLATION CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR